Anonymous
Anonymous asked in Science & MathematicsMedicine · 8 years ago

The depo provera injection?

I have been having the injection over a year and have never had trouble with it, but I was a week late having it due to illness. The last 3 days my mood has been bad not even bad it's been foul, I have found myself feeling aggressive for no reason and just wanting to cry, Iv had the injection today about 6 hours ago and my mood has gone worse, is this the injections fault? If not why am I feeling so sad, down, moody and aggressive:(

1 Answer

Relevance
  • Nat
    Lv 5
    8 years ago
    Favorite Answer

    I hated the shot and I was on it for less than a year, because I could not stand the side effects. It's a terrible form of birth control, sure it's easy. A shot every 3 months who wouldn't like it?

    but it's not safe even, it stunts your growth , and the fact that you will have less bone density is a terrible though. i am 95% sure it's because of the shot. because i have had the same exact feelings you had, and that's why i got off it.

    you are not supposed to feel that way. you can pick another birth control that is much better.

Still have questions? Get your answers by asking now.